Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Lu Qi-Keng conjecture fails
for strongly convex algebraic complete
Reinhardt domains in ${\mathbb{C}}^{n}$ $(n \geq 3)$


Author: Nguyên Viêt Anh
Journal: Proc. Amer. Math. Soc. 128 (2000), 1729-1732
MSC (1991): Primary 32H10
DOI: https://doi.org/10.1090/S0002-9939-99-05228-4
Published electronically: October 29, 1999
MathSciNet review: 1653405
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we give an example of a strongly convex algebraic complete Reinhardt domain which is not Lu Qi-Keng in ${\mathbb{C}}^{n}$ for any $n \geq 3.$


References [Enhancements On Off] (What's this?)

  • [Bo1] H. P. Boas, Counter example to the Lu Qi-Keng conjecture, Proc. Amer. Math. Soc. 97(2) (1986), 374-375.MR 87i:32035
  • [Bo2] H. P. Boas, The Lu Qi-Keng conjecture fails generically, Proc. Amer. Math. Soc. 124 (7) (1996), 2021-2027. MR 96i:32024
  • [BFS] Harold P. Boas & Siqi Fu & Emil J. Straube, The Bergman kernel function : Explicit formulas and zeroes, Preprint, 1997. CMP 98:01
  • [HLP] G. Hardy & J. E. Littlewood & G. Polya, Inequalities, Second Edition, Cambridge Mathematical Library (1994).
  • [HP] K. T. Hahn & P. Pflug, On a minimal complex norm that extends the euclidian norm, Monatsh. Math. 105 (1988), 107-112. MR 89a:32031
  • [Lu] Qi-Keng Lu, On Kähler manifolds with constant curvature, Chinese Math. 8 (1966), 283-298.
  • [PY] P. Pflug & E. H. Youssfi, The Lu Qi-Keng conjecture fails for strongly convex algebraic domains, Arch. Math. 71 (1998), 240-245. CMP 98:16
  • [Ra] I. Ramadanov, Sur une propriété de la fonction de Bergman, C. R. Acad. Bulgare Sc. 20 (1967), 759-762. MR 37:1632
  • [SY] N. Suite & A. Yamada, On the Lu Qi-Keng conjecture, Proc. Amer. Math. Soc. 59 (1976), 222-224.MR 54:13142

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H10

Retrieve articles in all journals with MSC (1991): 32H10


Additional Information

Nguyên Viêt Anh
Affiliation: Université de Provence, LATP U.M.R C.N.R.S 6632, C.M.I, 39, rue Joliot-Curie, 13453 Marseille Cedex 13, France
Email: vietanh@gyptis.univ-mrs.fr.

DOI: https://doi.org/10.1090/S0002-9939-99-05228-4
Keywords: Lu Qi-Keng conjecture, Bergman kernel
Received by editor(s): July 14, 1998
Published electronically: October 29, 1999
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society